A Note on Parabolic Differential Equations on Manifold


Ashyralyev A., SÖZEN Y., Hezenci F.

4th International Conference of Mathematical Sciences (ICMS), ELECTR NETWORK, 17 - 21 June 2020, vol.2334 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2334
  • Doi Number: 10.1063/5.0042762
  • Country: ELECTR NETWORK

Abstract

The present extended abstract considers the differential equations on smooth closed manifolds, investigates and establishes the well-posedness of nonlocal boundary value problems (NBVP) in Holder spaces. It also establishes new coercivity estimates in various Holder norms for the solutions of such boundary value problems for parabolic equations.